# SDR CA060104000

- Difficulty date: December 21, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF34*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Burned
- Location: Flood Light
- Part time: 4,887 hours
- Component: Flood Light
- Component part number: 2LA00691307
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: F, A

## Discrepancy

FLT 5046 CLT-RTF, WHEN THE FO’S SIDE FLOOD LIGHT WIRING CAUGHT FIRE.  A/C LANDED WITHOUT INCIDENT AND THE CREW HAD EXTINGUISHED FIRE IN APPROX 4 SECONDS PER THE CAPTAIN.  A/C IMPOUNDED BY NTSB AND WAS RELEASED BACK TO MX UPON OUR RECEIPT OF DIGITAL PICTURES OF DAMAGE.  UPON INITIAL INVESTIGATION MX INSPECTED LIGHT, REMOVED COVER AND FOUND A SMALL AMOUNT OF MOISTURE.  THIS FIRE ALSO BURNED THROUGH THE FLOOD LIGHT WIRING AND MELTED SOME OF THE LIGHT ASSEMBLY.  MX REMOVED AND REPLACED THE LIGHT ASSY.
